# SDR USAAD96016

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - AFTER TAKEOFF AND ON GEAR RETRACTION, CREW COULD NOT RETRACT THE NOSE GEAR.  THIS IS THE SECOND RETURN TO FIELD OF THIS FLIGHT ON THIS DAY.  MAINTENANCE ACTION PENDING.  (M)
